| Model Number |
MONACO |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was determined to be a defect in the product.When the unity (mr linac) plan is in offline mode, the adapt to shape plan will load the daily image set as primary and the reference image set as secondary.The user decided they wanted to create a new external structure using automargin on the daily image set.The user navigated to the automargin dialog, but the user did not notice that the dialog defaulted to the reference image set.The user created the new external contour and saved it.This saved the new external contour to the reference image set but it did not freeze doses or unapproved the reference plan.When using the automargin dialog the user can enter any loaded study on the dialog.If the user uses a study that is not loaded as primary and make changes, the study set changes are saved but any plans associated with that study are not updated.To use a plan as a reference plan in the unity workflow it must be approved, and it cannot be frozen.If the user edits the external contour, the plan should be frozen blocking it from being used as a reference plan going forward.
Event or Problem Description
A customer reported that the margin tool overwrites the reference structure set without freezing dose.
Additional Manufacturer Narrative
The corrective actions taken as a result of the investigation: an important field safety notice (382-01-mon-017) was sent to all affected customers from (b)(4) 2021 (elekta reference #: (b)(4)).The issue will be addressed in a field safety modification which will be released as follows: monaco 5.51.11 (for customers outside of china) - expected by december 2021.Monaco 5.40.04 (for customers in china) - expected by march 2022.